# SDR CA101116012

- Difficulty date: November 16, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Urocop EC120B
- Aircraft time: 1,776 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Seal
- Part number: 7052A3651003
- Condition: Failed
- Location: T/R Drive
- Part time: 1,987 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SEALS AND SPHERICAL JOINTS REPLACED DUE TO SEAL POPPED OUT OF JOINT ON BEARING P/N 593278 ON BOX EQUIPPED P/N C651A1107101 BUT WHEN GREASE IS APPLIED TO NEW SEALS THEY ALSO POP OUT OF JOINT RELEASING GREASE  PROCDURE IN MAINTENANCE MANUAL EC120B AMM 65-11-00 4-7 PARA F ITEM E MUST BE REPLACED THE USE OF SILICONE GREASE ALLOWS THE SEALS TO POP.
